# SDR 9JLA2014040904692

- Difficulty date: February 19, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N100WT
- Make and model: Cessna 550
- Aircraft serial: 5500858
- Aircraft time: 4,361 hours, 3,716 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 260003007
- Part serial: M003633
- Condition: Failed
- Location: Cockpit
- Part time: 3 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED NEWLY INSTALLED, OVERHAULED STAND-BY FLIGHT DISPLAY, BECAME BLANK IN FLIGHT.,  AFTER SEVERAL MINUTES THE UNIT RESET THEN REINITIALIZED ITSELF.   DISPLAY FUNCTION WAS NORMAL FOR THE REMAINDER OF THE FLIGHT.  R & R UNIT WITH OVERHAULED UNIT REMOVED SN M003633, INSTALLED M001484.
